CG -- recovered from Prozac withdrawal
Posted 21 October 2016 - 05:38 AM
"It's serotonin related and that's why you are experiencing delayed (withdrawal) side effects and flashbacks, but gradually it will get better."
Posted 21 October 2016 - 07:20 AM
This success story is about someone who is not a member of Surviving Antidepressants. He gave his permission for it to be posted here. If you have questions for him, you could try to contact him through the site he started about his experience:
This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results
Cymbalta (brand name), 60 mg 2012 - 2015; 20 mg to 7 mg in 2016, exact doses and dates in this post;
2017: 6.3 (58 beads) Feb. 1; 5.6 mg (52) Feb. 22; 5.4 mg (50) Mar. 15; 5.1 mg (47) Mar. 25; 4.9 mg (45) Apr. 5; 4.5 mg (42) Apr. 14; 3.5 mg (32) Apr. 26;
Current dose: 2.6 mg (24) 2017-May-17
+ Supplements: fish oil (1500 mg EPA/500 mg DHA), Vitamins: D3, K2, C; Minerals: Mg, Se, Cr, I, V
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet
Posted 21 October 2016 - 08:18 AM
Posted 28 October 2016 - 04:39 PM
did he went cold turkey? he mentioned a really bad reaction, so i'm thinking he might not have tappered.
(i'm brazlian so please, ignore spelling mistakes) 2015 the beggining of the year started with effexor xr 37,5
went up to 300mgs
in october of 2015 quitted COLD TURKEY/took olanzapine 5mgs for 2 weeks around november/ reinstated effexor in january of 2016
in march of 2016 was at 300mg again
in may tappered effexor xr and added trazodone 150mgs, seroquel 50mgs and abilify 10 mgs/in july cold turkey from abilify (no big deal)
in september tried reducing trazadone to 50mg
after 2 weeks went back to 150mgs of trazadone and 50 mgs of seroquel and added 2 mgs of klonopin to use WHEN NEEDEED
currently taking 150mgs of trazadone and 50 mgs of seroquel at night